# SDR SIMA20120819002

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 27,593 hours, 25,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4078, THE CREW REPORTED THE MAIN CABIN DOOR WAS OCCASIONALLY HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED THE MAIN CABIN DOOR ROLLERS.  NO FURTHER DEFECTS NOTED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
